|Sustiva and Meals
Jun 22, 2002
If a person taking Sustiva once a day and taking it with a high fat meal for almost a year and have not had any side effects from it. Is it safe to keep taking it that way? Will the increased absorption hurt as far as developing resistance?
Response from Dr. Little
I do not believe that taking Sustiva in the manner you describe should increase your risk of developing drug resistance. As long as there are not other drug interactions which might lower the level, it sounds like you are doing well. Sustiva has a long half-life and is typically given once a day.
Adje clement, M.D.
Out of drugs
- Fatigue After French Kissing Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.